Free Access
Issue
ESAIM: COCV
Volume 18, Number 4, October-December 2012
Page(s) 1207 - 1224
DOI https://doi.org/10.1051/cocv/2012004
Published online 27 March 2012
  1. A. Baciotti, Local Stabilizability of Nonlinear Control Systems. World Scientific, Singapore (1992). [Google Scholar]
  2. J.M. Ball and M. Slemrod, Feedback stabilization of distributed semilinear control systems. Appl. Math. Optim. 5 (1979) 169–179. [CrossRef] [MathSciNet] [Google Scholar]
  3. J.M. Ball, J.E. Mardsen and M. Slemrod, Controllability for distributed bilinear systems. SIAM J. Control Optim. 20 (1982) 575–597. [CrossRef] [MathSciNet] [Google Scholar]
  4. L. Baudouin and J. Salomon, Constructive solution of a bilinear optimal control problem for a Schrödinger equation. Syst. Control Lett. 57 (2008) 453–464. [CrossRef] [Google Scholar]
  5. K. Beauchard and C. Laurent, Local controllability of 1D linear and nonlinear Schrödinger equations with bilinear control. J. Math. Pures Appl. 94 (2010) 520–554. [CrossRef] [Google Scholar]
  6. P. Cannarsa and A.Y. Khapalov, Multiplicative controllability for reaction-diffusion equations with target states admitting finitely many changes of sign. Discrete Contin. Dyn. Syst. Ser. B 14 (2010) 1293–1311. [CrossRef] [MathSciNet] [Google Scholar]
  7. T. Chambrion, P. Mason, M. Sigalotti, and U. Boscain, Controllability of the discrete-spectrum Schrödinger equation driven by an external field. Ann. Inst. Henri Poincaré, Anal. Non Linéaire 26 (2009) 329–349. [CrossRef] [MathSciNet] [Google Scholar]
  8. J.M. Coron, On the small-time local controllability of a quantum particle in a moving one-dimensional infinite square potential well. C. R. Math. Acad. Sci. Paris 342 (2006) 103–108. [CrossRef] [MathSciNet] [Google Scholar]
  9. J.I. Díaz, J. Henry and A.M. Ramos, On the approximate controllability of some semilinear parabolic boundary-value problems. Appl. Math. Optim. 37 (1998) 71–97. [CrossRef] [MathSciNet] [Google Scholar]
  10. S. Ervedoza and J.P. Puel, Approximate controllability for a system of Schrödinger equations modeling a single trapped ion. Ann. Inst. Henri Poincaré, Anal. Non Linéaire 26 (2009) 2111–2136. [CrossRef] [Google Scholar]
  11. L.A. Fernández, Controllability of some semilinear parabolic problems with multiplicative control, presented at the Fifth SIAM Conference on Control and its applications, held in San Diego (2001). [Google Scholar]
  12. A. Friedman, Partial Differential Equations. Holt, Rinehart and Winston, New York (1969). [Google Scholar]
  13. A.Y. Khapalov, Mobile point controls versus locally distributed ones for the controllability of the semilinear parabolic equation. SIAM J. Control Optim. 40 (2001) 231–252. [CrossRef] [MathSciNet] [Google Scholar]
  14. A.Y. Khapalov, Controllability of the semilinear parabolic equation governed by a multiplicative control in the reaction term : A qualitative approach. SIAM J. Control. Optim. 41 (2003) 1886–1900. [CrossRef] [MathSciNet] [Google Scholar]
  15. A.Y. Khapalov, Controllability properties of a vibrating string with variable axial load. Discrete Contin. Dyn. Syst. 11 (2004) 311–324. [CrossRef] [MathSciNet] [Google Scholar]
  16. A.Y. Khapalov, Controllability of Partial Differential Equations Governed by Multiplicative Controls, edited by Springer Verlag. Lect. Notes Math. 1995 (2010). [Google Scholar]
  17. A.Y. Khapalov and R.R. Mohler, Reachable sets and controllability of bilinear time-invariant systems : A qualitative approach. IEEE Trans. Automat. Control 41 (1996) 1342–1346. [CrossRef] [MathSciNet] [Google Scholar]
  18. K. Kime, Simultaneous control of a rod equation and a simple Schrödinger equation. Syst. Control Lett. 24 (1995) 301–306. [CrossRef] [Google Scholar]
  19. O.A. Ladyzhenskaya, V.A. Solonnikov and N.N. Ural’tseva, Linear and Quasilinear Equations of Parabolic Type. Am. Math. Soc., Providence, RI (1968). [Google Scholar]
  20. S. Lenhart and M. Liang, Bilinear optimal control for a wave equation with viscous damping. Houston J. Math. 26 (2000) 575–595. [MathSciNet] [Google Scholar]
  21. M. Liang, Bilinear optimal control for a wave equation. Math. Models Methods Appl. Sci. 9 (1999) 45–68. [CrossRef] [Google Scholar]
  22. J.L. Lions, Optimal Control of Systems Governed by Partial Differential Equations. Springer-Verlag (1971). [Google Scholar]
  23. S. Müller, Strong convergence and arbitrarily slow decay of energy for a class of bilinear control problems. J. Differ. Equ. 81 (1989) 50–67. [CrossRef] [MathSciNet] [Google Scholar]
  24. A.I. Prilepko, D.G. Orlovsky and I.A. Vasin, Methods for solving inverse problems in mathematical physics. Marcel Dekker Inc., New York (2000). [Google Scholar]
  25. R. Rink and R.R. Mohler, Completely controllable bilinear systems. SIAM J. Control 6 (1968) 477–486. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.